# SDR LS1R072740

- Difficulty date: April 26, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- Aircraft time: 11,305 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C381
- Part serial: 11AR96
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 563 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS INOPERATIVE.
